# SDR SIMA20160531010

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT BULKHEAD IS CORRODED ON THE AFT SIDE AT FLOORBEAM FS 280.00.  REPAIRED RT COCKPIT BULKHEAD IAW EO CR-53MR-174.
